The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

논문검색

Journal of Differential Equations
( Vol. 78 NO.2 / (1989))
Explicit Construction of an Inertial Manifold for a Reaction Diffusion Equation
Michael S. Jolly,
Pages. 220-261
Abstract
Contents 1. Introduction
2. Preliminaries
3. Statement of the Main Result
4. Global Parametrization
5. Asymptotic Behavior of Solutions
6. Proof of the main Result
7. Proof of the Local Extension Theorem
8. Designing a Nonlinearity
Appendix
Key words
Mathmatical Subject Classification